Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Swelling in face after cesi injections for herniated disk. Remedy and its duration??

Hi, I had a series of cesi injections , last one 10-22 for herniated disk . I started to notice face swelling last Friday, it has gotten worse. It s so swollen my eyes feel pressure. Is there anything I can do to relieve the swelling. The pain managment dr. tells me it is a common side effect of the steriods. They say it only last on avg. a couple weeks. I read elsewhere it lasts months (face sweeling). But, the Dr. said it only lasts that long if you have previous hormone imalances, thyroid issues etc. (which I didn t previously have). What would you recommend doing for the face swelling (diuretics work?) and how long is avg. it lasts (swelling of face)? thanks for your help. I m miserable!
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

I think you need to see a physician for this.There are many cause which can cause such eye swelling, called as periorbital edema.I am particularly worried about kidney issues in this case.

I would recommend to under go clinical evaluation by a physician and get few investigations done before waving it off as side effect.

Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor